Year 2019, Volume 11, Issue 1, Pages 8 - 23 2019-06-30

On Submanifolds in a Riemannian Manifold with Golden Structure

Mobin Ahmad [1] , Mohammad Aamir Qayyoom [2]

57 70

A golden Riemannian structure $(J,g)$ on a Riemannian  manifold is given by a tensor field $J$ of type $(1,1)$ satisfying the golden section relation $J^{2}=J+I,$ and a pure Riemannian metric $g$, that is  a metric satisfying $g(JX,Y)=g(X,JY).$ We investigate  some fundamental properties of the induced structure on submanifolds immersed in golden Riemannian manifolds. We obtain effective relations for some induced structures on submanifolds of codimension 2. We also construct an example on submanifold of a golden Riemannian manifold.
Golden structure, Riemannian manifold, totally geodesics, normal induced structure, killing vector fields
  • Ahmad M., Jun, J. B., Haseeb A., Submanifolds of an almost r-paracontact Riemannian manifold endowed with a semi-symmetric semi-metric connection, Tensor, N. S., 70(2008), 311--321.
  • Ahmad M., Jun, J. B., Haseeb A., Submanifolds of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric non-metric connection, J. Chungcheong Math. Soc., 24(1)(2011), 91--104.
  • Ahmad M., Al-Hossain A.Y., Ojha, J.P., On submanifolds of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric metric connection, Theoretical Mathematics and Application, 4(4)(2014), 1--17.
  • Bahadir, O., Uddin, S., Slant submanifolds of golden Riemannian manifolds, arXiv:1804.11126v1.
  • Blaga, A.M., Hretcanu, C. E., Invariant, anti-invariant and slant submanifolds of a metallic Riemannian manifold, arXiv: 1803.01415.
  • Crasmareanu, M., Hretcanu, C.E., Golden differential geometry, Chaos Solitons Fractals, 38(5)(2008), 1229--1238.
  • Crasmareanu, M., Hretcanu, C.E., On some invariant submanifolds in a Riemannian manifold with golden structure, Analele Stintifice Universitatis "Al. I. Cuza" DIN IASI (S.N.) Matematica, Tomul LIII (2007), 199--211.
  • Das L. S., Nivas R., Ali S., Ahmad M., Study of submanifolds in a manifold with quarter symmetric semi-metric connection, Tensor N. S., 65(2004), 250--260.
  • Etayo, F., Santamaria, R., Upadhyay, A., On the geometry of almost golden Riemannian manifolds, Mediterr. J. Math. 187(14)(2017), 991--1007.
  • Gezer, A., Cengiz, N., Salimov, A., On integrability of golden Riemannian structures, Turk.J.Math., 37(2013), 366--703.
  • Gherici, B., Induced structure on golden Riemannian manifolds, Beitr Algebra Geom., 18(8)(2018), 366--392.
  • Goldberg, S.I., Yano, K., Polynomial structures on manifolds, Kodai Maths.Sem. Rep., 22(2)(1970), 199--218.
  • Hretcanu, C.E., Submanifolds in Riemannian manifold with golden structure, Workshop on Finsler geometry and its applications, Hungary (2007).
  • Hretcanu, C.E., Induced structure on submanifolds in almost product Riemannian manifolds, arXiv:math/0608533.
  • Hretcanu, C.E., Crasmareanu, M., Metallic structure on Riemannian manifolds, Revista De La Union Mathematica Argentina, 54(2)(2013), 15--27.
  • Hretcanu, C.E., Blaga, A.M., Submanifolds in metallic Riemannian manifolds, arXiv:1803.02184.
  • Ozkan, M., Prolongations of golden structures to tangent bundles, Differential Geometry - Dynamical Systems, 16(2014), 227--238.
  • Ozgur, C., Ahmad, M., Haseeb, A., CR-submanifolds of LP-Sasakian manifolds with semi-symmetric metric connection, Hacettepe J. Math. And Stat., 39(4)(2010), 489--496.
  • Poyraz, N.O., Erol, Y., Lightlike hypersurfaces of a golden semi-Riemannian manifold, Mediterr. J. Math., (2017) 14:204, DOI 10.1007/s00009-017-0999-2.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 1234-2341-3412-412X
Author: Mobin Ahmad (Primary Author)
Institution: Integral University
Country: India


Orcid: 0000-0001-5942-1561
Author: Mohammad Aamir Qayyoom
Institution: Integral University
Country: India


Dates

Publication Date: June 30, 2019

Bibtex @research article { tjmcs505111, journal = {Turkish Journal of Mathematics and Computer Science}, issn = {}, eissn = {2148-1830}, address = {Matematikçiler Derneği}, year = {2019}, volume = {11}, pages = {8 - 23}, doi = {}, title = {On Submanifolds in a Riemannian Manifold with Golden Structure}, key = {cite}, author = {Ahmad, Mobin and Qayyoom, Mohammad Aamir} }
APA Ahmad, M , Qayyoom, M . (2019). On Submanifolds in a Riemannian Manifold with Golden Structure. Turkish Journal of Mathematics and Computer Science, 11 (1), 8-23. Retrieved from http://dergipark.org.tr/tjmcs/issue/46614/505111
MLA Ahmad, M , Qayyoom, M . "On Submanifolds in a Riemannian Manifold with Golden Structure". Turkish Journal of Mathematics and Computer Science 11 (2019): 8-23 <http://dergipark.org.tr/tjmcs/issue/46614/505111>
Chicago Ahmad, M , Qayyoom, M . "On Submanifolds in a Riemannian Manifold with Golden Structure". Turkish Journal of Mathematics and Computer Science 11 (2019): 8-23
RIS TY - JOUR T1 - On Submanifolds in a Riemannian Manifold with Golden Structure AU - Mobin Ahmad , Mohammad Aamir Qayyoom Y1 - 2019 PY - 2019 N1 - DO - T2 - Turkish Journal of Mathematics and Computer Science JF - Journal JO - JOR SP - 8 EP - 23 VL - 11 IS - 1 SN - -2148-1830 M3 - UR - Y2 - 2019 ER -
EndNote %0 Turkish Journal of Mathematics and Computer Science On Submanifolds in a Riemannian Manifold with Golden Structure %A Mobin Ahmad , Mohammad Aamir Qayyoom %T On Submanifolds in a Riemannian Manifold with Golden Structure %D 2019 %J Turkish Journal of Mathematics and Computer Science %P -2148-1830 %V 11 %N 1 %R %U
ISNAD Ahmad, Mobin , Qayyoom, Mohammad Aamir . "On Submanifolds in a Riemannian Manifold with Golden Structure". Turkish Journal of Mathematics and Computer Science 11 / 1 (June 2019): 8-23.
AMA Ahmad M , Qayyoom M . On Submanifolds in a Riemannian Manifold with Golden Structure. TJMCS. 2019; 11(1): 8-23.
Vancouver Ahmad M , Qayyoom M . On Submanifolds in a Riemannian Manifold with Golden Structure. Turkish Journal of Mathematics and Computer Science. 2019; 11(1): 23-8.